Cancer Home > Mutamycin Overdose
Although there have not been any reported cases of an overdose on Mutamycin (mitomycin), receiving too much of this drug may cause problems like vomiting, breathing problems, and kidney problems. Seek immediate medical treatment if you believe you have been given too much. Supportive care will be provided to treat any symptoms that occur.
- Sores in the mouth or throat
- Low blood cell counts, which could increase the risk for bleeding, infections, and anemia
- Lung toxicity, which may cause shortness of breath, wheezing, and other breathing problems
- Kidney problems
- Any of the usual Mutamycin side effects.
- Medications to treat nausea and vomiting if they occur
- Intravenous (IV) fluids
- A granulocyte colony-stimulating factor (G-CSF) medication, such as filgrastim (Neupogen®), to stimulate the bone marrow to make more white blood cells and to reduce the risk for infections.